# SDR AUS20020937

- Difficulty date: July 1, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: SA42720
- Condition: Failed
- Location: Reciprocating En
- Part time: 92 cycles
- Component: Reciprocating En, Cont, O470U
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT MAIN BEARINGS SHOWED INDICATIONS OF PREMATURE FAILURE. BEARINGS PNO SA 633136 (2OFF) AND PNO SA 642720 (6OFF). ENGINEWAS BEING BULK STRIPPED FOLLOWING PROPELLER STRIKE.
